# SDR 07FDEA01668

- Difficulty date: April 30, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CAVITY STIFFENER FOUND WITH APPROX 0.25 INCH CRACK   AT XOS 667.   [SUP 05-15-07] REPAIRED AS PER   FEDEX EA 1-5720-109874, WINGS - LEADING EDGE STRINGER - CRACK REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMMM 6-2-100.
